Você está no menu de acessibilidade

Utilize este identificador para citar ou criar um link para este item: http://acervodigital.unesp.br/handle/11449/35397
Título: 
SURFACE PERTURBATIONS OF A SHALLOW VISCOUS-FLUID HEATED FROM BELOW AND THE (2+1)-DIMENSIONAL BURGERS-EQUATION
Autor(es): 
Instituição: 
  • UNIV MONTPELLIER 2
  • Universidade Estadual Paulista (UNESP)
ISSN: 
1050-2947
Resumo: 
The (2 + 1)-dimensional Burgers equation is obtained as the equation of motion governing the surface perturbations of a shallow viscous fluid heated from below, provided the Rayleigh number of the system satisfies the condition R not-equal 30. A solution to this equation is explicitly exhibited and it is argued that it describes the nonlinear evolution of a nearly one-dimensional kink.
Data de publicação: 
15-Jan-1992
Citação: 
Physical Review A. College Pk: American Physical Soc, v. 45, n. 2, p. 838-841, 1992.
Duração: 
838-841
Publicador: 
American Physical Soc
Fonte: 
http://dx.doi.org/10.1103/PhysRevA.45.838
Endereço permanente: 
Direitos de acesso: 
Acesso restrito
Tipo: 
outro
Fonte completa:
http://repositorio.unesp.br/handle/11449/35397
Aparece nas coleções:Artigos, TCCs, Teses e Dissertações da Unesp

Não há nenhum arquivo associado com este item.
 

Itens do Acervo digital da UNESP são protegidos por direitos autorais reservados a menos que seja expresso o contrário.